# SDR DLM88050268

- Difficulty date: May 12, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N903DL
- Make and model: Doug MD-88
- Aircraft serial: 49534
- Aircraft time: 49,246 hours, 40,232 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Part serial: 91012521
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/S INDICATOR ON CO-PILOTS CONTINUED TO GO UP WHILE CAPTS AIRSPEED WENT DOWN.  REPLACED CADC NR 2.
